RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 2(284), Pages 199–200 (Mi umn4501)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Equations of Dirichlet $L$-functions and the intervals of their Eulerian products according to prime numbers

A. F. Lavrik

Tashkent Temir YO'L Muxandislari Instituti

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:2, 226–228

Bibliographic databases:

MSC: 11M41
Received: 09.10.1991

Citation: A. F. Lavrik, “Equations of Dirichlet $L$-functions and the intervals of their Eulerian products according to prime numbers”, Uspekhi Mat. Nauk, 47:2(284) (1992), 199–200; Russian Math. Surveys, 47:2 (1992), 226–228

Citation in format AMSBIB
\Bibitem{Lav92}
\by A.~F.~Lavrik
\paper Equations of Dirichlet $L$-functions and the intervals of their Eulerian products according to prime numbers
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 2(284)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn4501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185293}
\zmath{https://zbmath.org/?q=an:0798.11032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..226L}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 2
\pages 226--228
\crossref{https://doi.org/10.1070/RM1992v047n02ABEH000887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KG26300011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4501
  • http://mi.mathnet.ru/eng/umn/v47/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    Full text:83
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020